Online Submissions

Already have a Username/Password for Thai Journal of Mathematics?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.


Author Guidelines

Authors should submit their manuscripts electronically mail in the form of .pdf file via our online submission system. (New registaration is required. Your password will be sent automatically to your provided email.) The manuscript should be prepared only using LaTeX or AMS tex (please use this TJM template). Only papers submitted in English will be considered for publication. The submission of a paper implies that the paper is not being considered for publication by other journals. After the manuscript is accepted, authors must send the Latex file of the final version via the online system and the authors will be requested to transfer copyright the publisher via The manuscript must be typed on one side of the paper preferably by LaTeX or AMS tex (with text width 12.5 cm. and text height 19 cm.).

The abstract must not exceed 200 words. Leave two lines between the address(es) and abstract. AMS Subject Classification: You may find AMS Subject Classification here. Key Words: key words and phrases.

Please ensure that every reference cited in the text is also present in the reference list. Any references cited in the abstract must be given in full. The references will be cited sequentially in the text. Unpublished results is not recommended in the reference list. The following reference styles should be used:

D. Gopal, P. Kumam, M. Abbas, Background and Recent Developments of Metric Fixed Point Theory, CRC Press; Taylor & Francis Group LLC, New York, 2017.

R. Sine, Hyperconvexity and approximate fixed points, Nonlinear Anal. 13(1989) 863-869.

S. Suantai, Matrix Transformation of some vector valued sequence spaces, Lecture Note in Pure and Applied Mathematics, Marcel Dekker, New York - Basel (2000), 489-495.

References should be cited in the text as, e.g., [5], [6, p. 213], or [6, Theorem 2.1]. It is suggested that the theorem and page numbers be used for referencing instead of just a number representing an entire book or paper, and also that only those papers or books which are actually cited in the text be listed as references.

Page Charge
There is no page charge. The journal is available from Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai, 50200, Thailand, at a price of US$ 70.00 per issue, US$ 200.00 per volume, including air mail. Subscription requests should be sent to the Chief Editor.


Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

  1. The submission has not been previously published, nor is it before another journal for consideration.

  2. The submission file is in PDF document file format.
  3. Comments for the Editor" Box below.

  4. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.

  5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is founded in About the Journal.

Copyright Notice

Authors who publish with this journal agree to the following terms:

a. Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.

b. Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.

c. Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).


Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|